# SDR O2G2003F00000

- Difficulty date: December 11, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N1DG
- Make and model: Cndair CL604
- Aircraft serial: 5516
- System (JASC): 2420 · AC Generation System
- Part: Ram Air Turb
- Part number: 604908007
- Part serial: 0353
- Condition: Inoperative
- Location: Aux Electrical
- Part time: 172 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOMATIC DEPLOYMENT OF ADG OCCURRED AT ALTITUDE WHILE ENROUTE.  NO ADVANCE WARNING OR INDICATION WAS GIVEN PRIOR TO DEPLOYMENT.  CREW PROCEEDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CREW STOWED AND PERFORMED OPERATIONAL CHECKS IAW MM.  NO DEFECTS NOTED.  AIRCRAFT RETURNED WITHOUT ANY REOCCURRENCE.  THE FOLLOWING PARTS WERE CHANGED AS A PRECAUTIONARY MEASURE.
